Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: T. E. Govindan
Title: Yosida approximations of stochastic differential equations in infinite dimensions and applications
Additional book information: Probability Theory and Stochastic Modelling Series, Vol. 79, Springer, Cham, 2016, xix + 407 pp., ISBN 978-3-319-45682-9

References [Enhancements On Off] (What's this?)

  • [1] S. Albeverio, L. Gawarecki, V. Mandrekar, B. Rüdiger, and B. Sarkar, Itô formula for mild solutions of SPDEs with Gaussian and non-Gaussian noise and applications to stability properties, Random Oper. Stoch. Equ. 25 (2017), no. 2, 79-105. MR 3652290
  • [2] G. Da Prato, A. Jentzen, M. Röckner, A mild Itô formula for SPDEs, arXiv 1009.3526, 2011.
  • [3] G. Da Prato and J. Zabczyk, Ergodicity for infinite-dimensional systems, London Mathematical Society Lecture Note Series, vol. 229, Cambridge University Press, Cambridge, 1996. MR 1417491
  • [4] Akira Ichikawa, Stability of semilinear stochastic evolution equations, J. Math. Anal. Appl. 90 (1982), no. 1, 12-44. MR 680861
  • [5] A. V. Skorokhod, Asymptotic methods in the theory of stochastic differential equations, Translations of Mathematical Monographs, vol. 78, American Mathematical Society, Providence, RI, 1989. Translated from the Russian by H. H. McFaden. MR 1020057

Review Information:

Reviewer: P. Sundar
Affiliation: Department of Mathematics Louisiana State University Baton Rouge, Louisiana 70803
Journal: Bull. Amer. Math. Soc.
MSC (2010): Primary 60H15, 93E15; Secondary 93E20
Published electronically: December 20, 2017
Review copyright: © Copyright 2017 American Mathematical Society
American Mathematical Society